RAY L. CASTERLINE, M.D., F.A.C.P.
The current medical literature has been adequately documented with specific instances of profound allergic reaction to penicillin and other antimicrobial agents.1, 2 This case is presented to emphasize that allergic reactions to tetanus antitoxin do occur in spite of apparently adequate testing with horse serum prior to administration of the antitoxin. These reactions, when they occur, often fit the picture of serum sickness and may involve wide areas. They are often basically vascular in nature3 and capable of producing considerable injury in the areas affected by the vascular phenomena, although most of the lesions appear to be reversible. This case
RAY L. CASTERLINE. MYOCARDIAL ISCHEMIA: REPORT OF A CASE DUE TO REACTION TO TETANUS ANTITOXIN(MYOCARDIAL ISCHEMIA: REPORT OF A CASE DUE TO REACTION TO TETANUS ANTITOXIN*). Ann Intern Med. 1958;48:1121–1125. doi: 10.7326/0003-4819-48-5-1121
Download citation file:
Published: Ann Intern Med. 1958;48(5):1121-1125.
Cardiology, Coronary Heart Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use